# SDR CA130710011

- Difficulty date: July 9, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 727227
- Aircraft time: 71,717 hours
- Engine: Pwa JT8D9A
- System (JASC): 5755 · Spoilers
- Part: Rod
- Part number: 414001410
- Condition: Broken
- Location: Spoiler
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE PERFORMING A PRE-DEPARTURE WALK AROUND, THE CREW NOTICED THE 2 OTBD SPOILERS ON THE RT WING PARTIALLY EXTENDED.  FURTHER INVESTIGATION REVEALED A BROKEN SPOILER CABLE ROD END. THE ROD END WAS REPLACED AND THE ACFT RETURNED TO SERVICE.
